# SDR N6WA201425005

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 15,528 hours, 10,213 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING.  INSPECTED PX101, REMOVED & REINSTALLED PAX DOOR WIRING HARNESS IAW FIM 52-70-04.  NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD AT THIS TIME.
